# SDR SWAA030313

- Difficulty date: February 9, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,870 hours, 56,029 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LOWER CHORD DOUBLER CORRODED AT BS 1016, WL 191 AND LBL 5.  REPAIRED DOUBLER PER SRM.
